It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-11-2006, 11:34 AM   #1
Veteran
(female)
 
Join Date: Sep 2006
Location: England
Posts: 306
NutshellNutter HB User
Question Carbamazepine (Tegretol) side effects...

This is the second time in my life I have been put on carbamazepine. The first time I experienced dizziness until I was at my max dosage, this then eased off. Then the only lasting side effect I was left with was a recurring rash on my left foot.

This time however, I've noticed two things that correlate with the timing of starting this drug. The first is what I call 'pastel vision'. Every now and again the colours I see turn into weak pastel shades - as if I was looking through a haze.

The second thing is that I have trouble spelling subconsiously - something that has never been a problem to me before now. I will look through something I have typed and find error after error.

Does anyone else find these?

Nut.

 
Old 10-23-2006, 04:31 AM   #2
Inactive
 
Join Date: May 2005
Posts: 176
frozeninside HB User
Re: Carbamazepine (Tegretol) side effects...

Oh Nut...I hate Tegretol. I think it has numbed me. And yes, I experience the vision problems, except ((did I spell that right????? Oh my God!!!)) I see bright blue and green and red spots and lines ALL the time. I told my p-doc but he doesn't believe me.

And apparently a rash is a very serious reaction...I hope you have been checked out dear.

 
Sponsors Lightbulb
   
Old 10-23-2006, 08:17 AM   #3
Senior Member
(female)
 
Join Date: May 2006
Location: UK
Posts: 155
*Lai* HB User
Re: Carbamazepine (Tegretol) side effects...

hi, i have been on carbemazepine for a few months now and i experience problems with my eyesight too. I have always had bad vision but my eyes are a blur sometimes and also sometimes when i close my eyes i see flashes of light. Other side effects i have experienced are alot of tierdness and pins and needles in my hands and arms and i swear i cud see things like lil insects crawling across my desk and just something out the corner of my eye, it was especially bad when i started but now i dont get it as much.

I just have the bad vision and tiredness.
__________________
Saw it, wanted it, threw a fit, Got It!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Equetro / carbamazepine? ginger3130 Bipolar Disorder 6 09-04-2009 12:47 PM
Carbamazepine LuMcInturff Pain Management 2 01-29-2009 04:17 AM
need help regarding side-effects of tegretol/lamictal mix lionsnake Epilepsy 5 07-23-2008 05:01 AM
carbamazepine/tegretol jojoma129 Bipolar Disorder 2 09-03-2007 09:20 AM
carbamazepine/Tegretol onlyjulie Multiple Sclerosis 7 05-16-2007 04:11 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!